References

  1. Calys E.G. A note on the order and type of integral functions. Riv. Mat. Univer. Parma 1964, 5 (2), 133-137.
  2. Kulyavec' L.V., Mulyava O.M. On the growth of a class of entire Dirichlet series. Carpattian Math. Publ. 2014, 6 (2), 300-309. doi: 10.15330/cmp.6.2.300-309 (in Ukrainian)
  3. Gal' Yu.M. On the growth of analytic functions, represented by Dirichlet series absolutely convergent in half-plane. Drohobych, 1980. (in Russian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.